# SDR CA960703005

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Links
- Part number: 200633202
- Condition: Broken
- Location: Rtmlg Leg
- Component: Dowty, 200427010
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IMMEDIATELY AFTER A SMOOTH LANDING, A VERY STRONG VIBRATION STARTED IN THE MAIN LANDING GEAR. HEAVY BRAKE APPLICATION MOMENTARILY STOPPED THE VIBRATION, THEN IT STARTED AGAIN, FOLLOWED BY YAWING TO THE RIGHT, AND THE AIRCRAFT APPEARED TO LOWER ON THE RIGHT SIDE ONTO THE GEAR LEG. FURTHER YAWING WAS CONTROLLED BY ASYMMETRIC BRAKING AND STEERING. THE SEPARATED R/H MAIN WHEELS CAUGHT UP WITH THE AIRCRAFT WHICH FINALLY STOPPED. AIRCRAFT EVACUATED ON RUNWAY.
